# SDR YENA20161004901

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 43,793 hours, 15,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 759594
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 10,152 hours, 3,637 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

FLT 358,  DURING ROUTINE MAINTENANCE CHECK, EMERGENCY LIGHTS TEST WAS PERFORMED. DISPLAY SCREEN SHOWED  EPSU BATTERY FAULT.   R & R EPSU BATTERY IAW AMM 33-51-38.  OPS CHECK PASSED.
